MathSciNet Relay Station
MathSciNet bibliographic data
MR1832963 93B36 (93D21)
Yang, Guang-Hong; Wang, Jian Liang; Soh, Yeng Chai Reliable $H_\infty$ controller design for linear systems. Automatica J. IFAC 37 (2001), no. 5, 717–725.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement